MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP VVC INS STD+ 12.5MM; LCS REVISION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP VVC INS STD+ 12.5MM; LCS REVISION : KNEE TIBIAL INSERT
Model Number 1294-24-512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon stated that the patient was having instability and he wanted to increase poly size.12.5mm poly was explanted.17.5mm std+ was then implanted.Surgeon was satisfied with final prosthesis.Doi: (b)(6) 2016; dor: (b)(6) 2020; unknown side.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMP VVC INS STD+ 12.5MM
Common Device Name
LCS REVISION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9764764
Report Number1818910-2020-06243
Device Sequence Number14067577
Product Code NJL
UDI-Device Identifier10603295024729
UDI-Public10603295024729
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-24-512
Device Catalogue Number129424512
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient Weight98